# SDR ASAA2013111796534

- Difficulty date: November 17, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 6553746576
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INBD ANGLE FWD OF AFT MOUNT LUGS HAS EDGE DAMAGE AND CRACKED.  AIRCRAFT GROUNDED.  R & R ANGLE IAW SRM 51-40-02-0G-0.
